# SDR YENA20140320061

- Difficulty date: March 20, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 1398
- Aircraft time: 52,367 hours, 19,093 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED AN EMERGENCY EXIT LIGHT OVER FORWARD PASSENGER DOOR DID NOT ILLUMINATE ON DESCENT.  FOUND EXIT LIGHT CONNECTOR LOOSE.  SECURED CONNECTOR,  LIGHT OPS GOOD IAW AMM 33-51-00.
